# SDR SWAA052438

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 57,008 hours, 46,716 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT HORIZONTAL STAB ANGLE CRACKED AT STA 213, AFT SPAR UPPER CORNER.  REMOVED AND REPLACED VERTICAL STIFFENER PER SRM.
